MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. WEBSTER CS CATHETER WITH EZ STEER TECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC. WEBSTER CS CATHETER WITH EZ STEER TECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Model Number BD710FJ282CT
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation details: the device evaluation has been completed.The device was visually inspected and it was found in good conditions.The electrodes were inspected and are in good conditions, near the electrode #1 has the anchor slot that is part of the design and is in normal conditions.A manufacturing record evaluation was performed and no internal actions related to the reported complaint were identified.The customer complaint cannot be confirmed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer¿s ref # (b)(4).
 
Event or Problem Description
It was reported that a patient underwent atrial flutter right (r-afl) ablation procedure with a webster ® cs catheter with ez steer® technology and auto id where damaged electrode issue occurred.It was reported that the distal pole had a partial electrode.When removing out of the body looks like the electrode is missing or may be buried in the plastic.The cable was replaced without resolution.A different port was also tried but the issue persisted.The webster ® cs catheter with ez steer® technology and auto id was replaced and the issue resolved.The case continued.There was no report of patient consequence or extended hospitalization.

Brand Name
WEBSTER CS CATHETER WITH EZ STEER TECHNOLOGY AND AUTO ID
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key10330811
Report Number2029046-2020-00950
Device Sequence Number10996909
Product Code DRF
UDI-Device Identifier10846835002423
UDI-Public10846835002423
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2023
Device Model NumberBD710FJ282CT
Device Catalogue NumberBD710FJ282CT
Device Lot Number30344420M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1